# SDR MASA200601354

- Difficulty date: May 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 6,660 hours, 4,854 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 600
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,666 hours, 4,859 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6435 SMF.  SPOILER/STAB FAULT STATUS.  MAINTENANCE REMOVED AND REPLACED NR 2 SSCU.  OP'S CHECK GOOD.
